# SDR REXA2015012500097

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR INVESTIGATE POSSIBLE CRACK ON AVIONICS BAY DOOR.  REMOVED AVIONICS DOOR TO FOM IAW AMM 52-42-00 -000-801-A01.  REMOVED & INSTALLED NEW AVIONICS DOOR HANDLE IAW AMM 52-42-03-000-801-A01 & SRM 51-42-21-001-001-A01.  INSTALLED HANDLE IAW AMM 52-42-03-400-801-A01.  INSTALLED AVIONICS DOOR IAW AMM 52-42-00-400-801-A01.  OPERATIONS CHECK OF DOOR GOOD IAW AMM 52-42-00-710-801-A01.
